Inventiones mathematicae

, Volume 44, Issue 1, pp 1–47

On the Segal-Shale-Weil representations and harmonic polynomials

  • M. Kashiwara
  • M. Vergne
Article

DOI: 10.1007/BF01389900

Cite this article as:
Kashiwara, M. & Vergne, M. Invent Math (1978) 44: 1. doi:10.1007/BF01389900

Copyright information

© Springer-Verlag 1978

Authors and Affiliations

  • M. Kashiwara
    • 1
    • 2
  • M. Vergne
    • 3
    • 4
  1. 1.Nagoya UniversityNagoyaJapan
  2. 2.Harvard UniversityUSA
  3. 3.Centre National de la Recherche ScientifiqueParis
  4. 4.M.I.T.CambridgeUSA

Personalised recommendations